# SDR 2005UALA00996

- Difficulty date: September 16, 2005
- Submitted: September 27, 2005
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 15,379 hours, 4,099 cycles
- Engine: Pwa PW4052
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO HNL DUE TO A SLAT ASYMMETRY MESSAGE.
